# SDR SWIA200514697

- Difficulty date: March 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 28,684 hours, 37,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1313
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,010 hours, 8,727 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SECTION EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED LIGHT BATTERY PACK FOR AFT SECTION.  OPERATIONAL CHECK GOOD.
